On general resampling algorithms and their performance in distribution estimation


Mammen, Enno ; Hall, Peter



Document Type: Article
Year of publication: 1994
The title of a journal, publication series: The annals of statistics
Volume: 22
Issue number: 4
Page range: 2011-2031
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item